# SDR CALA2012031900194

- Difficulty date: March 18, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 40,314 hours, 14,240 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: 11900311
- Part serial: 00315344
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PBE NEEDS REPLACED.  REPLACED AFT PBE & STOWAGE CONTAINER REF.  A/C CONFIGURATION MANUAL & GMM 05-20-10, A/C OKAY CONTINUE.
